Coupled paraxial wave equations in random media in the white-noise regime

Type de document :
Article dans une revue
The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2009, 19 (1), pp.318-346
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00379863
Contributeur : Serena Benassù <>
Soumis le : mercredi 29 avril 2009 - 14:50:27
Dernière modification le : mercredi 29 novembre 2017 - 16:32:40

Identifiants

  • HAL Id : hal-00379863, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

Josselin Garnier, K. Solna. Coupled paraxial wave equations in random media in the white-noise regime. The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2009, 19 (1), pp.318-346. 〈hal-00379863〉

Partager

Métriques

Consultations de la notice

64